Inventiones mathematicae

, Volume 109, Issue 1, pp 445–472 | Cite as

The average rank of elliptic curves I

  • Armand Brumer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BrZ] Brumer, A.: The Average Behaviour of the Zeroes ofL-functions of Elliptic Curves. (In preparation)Google Scholar
  2. [BMcG] Brumer, A., McGuinness, O.: The Behaviour of the Mordelll-Weil Group of Elliptic Curves, Bull. Am. Math. Soc.23, 375–381 (1990)Google Scholar
  3. [Dav] Davenport, H.: Multiplicative Number Theory, 2nd edition. Berlin Heidelberg New York: Springer 1980Google Scholar
  4. [De1] Deligne, P.: Les constantes des équations fonctionelles des fonctions L. In: Deligne, P., Kuyk, W. (eds.) Modular Functions of One Variable II. (Lect. Notes Math., vol. 349) Berlin Heidelberg New York: Springer 1973Google Scholar
  5. [De2] Deligne, P.: La Conjecture de Weil I, II. Publ. Math., Inst. Hautes Étud. Sci.43,52 (1974, 1981)Google Scholar
  6. [FNT] Fouvry, E., Nair, M., Tenenbaum, G.: L'ensemble Exceptionnel dans la Conjecture de Szpiro. (Preprint, received February 1991)Google Scholar
  7. [Go1] Goldfeld, D.: Sur les produits partiels eulériens attachés aux courbes elliptiques. C.R. Acad. Sci., Paris294, 471–474 (1982)Google Scholar
  8. [Go2] Goldfeld, D.: Conjectures on Elliptic Curves over Quadratic Fields. In: Nathanson, M.B. (ed.) Number Theory Carbondale, pp. 108–118 (Lect. Notes Math., vol. 751) Berlin Heidelberg New York: Springer 1979Google Scholar
  9. [GoH] Goldfeld, D., Hoffstein, J.: On the Number of Fourier Coefficients that Determine a Modular Form. (to appear)Google Scholar
  10. [La] Lang, S.: Algebraic Number Theory. Reading: Addison-Wesley 1970Google Scholar
  11. [HSi] Hindry, M., Silverman, J.H.: The canonical height and integral points on elliptic curves. Invent. Math.93, 419–450 (1988)Google Scholar
  12. [KZ] Kramarz, G., Zagier, D.: Numerical Investigations Related to theL-series of Certain Elliptic Curves. J. Indian Math. Soc., New. Ser.52, 51–60 (1987)Google Scholar
  13. [Mo] Moreno, C.: Explicit Formulas in the Theory of Automorphic Forms. (Lect. Notes Math., vol. 626) Berlin Heidelberg New York: Springer 1977Google Scholar
  14. [Me] Mestre, J.-F.: Formules Explicites et Minorations de Conducteurs de variétés Algébriques. Compos. Math.58 (1982)Google Scholar
  15. [Mu] Murty, R.: On Simple Zeroes of CertainL-Series. In: Mollin, R.A. (ed.) Proc. First Conf. Can. Number Theory Assn, pp 427–439. Alberta: Banff 1988Google Scholar
  16. [Oes] Oesterlé, J.: Emplilements de sphères. Séminaire Bourbaki, Exposé 727, June 1990Google Scholar
  17. [Pa] Patterson, S.J.: An Introduction to the theory of the Riemann zeta-function, Cambridge: Cambridge University Press 1988Google Scholar
  18. [Se] Serre, J.-P.: Sur le nombre des points rationnels d'une courbe algébrique sur un corps fini. C.R. Acad. Sci., Paris296, 397–402 (1983)Google Scholar
  19. [Si] Silverman, J.H.: Heights and Elliptic Curves. In: Cornell, G., Silverman, J. (eds.) Arithmetic Geometry, pp. 253–265. Berlin Heidelberg New York: Springer 1986Google Scholar
  20. [Ta] Tate, J.: Number-theoretic Background. In: Borel, A., Casselman, W. (eds.) Automorphic Forms, Representations andL-Functions. (Proc. Symp. Pure Math., vol. 33, Part 2) Providence, RI: Am. Math. Soc. 1979Google Scholar
  21. [TaBS] Tate, J.: On the conjectures of Birch and Swinnerton-Dyer and a geometric analog. Séminaire Bourbaki, Exposé 306, 1966Google Scholar
  22. [We1] Weil, A.: On the Analog of the modular group in characteristic p. In: Functional Analysis, In: Browder, F.E. (ed.) Proceedings of a conference in honor of M. Stone, pp. 211–223. Berlin Heidelberg New York: Springer, Collected Papers, vol. III, pp. 201–213 (1980)Google Scholar
  23. [We2] Weil, A.: Basic Number Theory, 3rd edition. Berlin Heidelberg New York: Springer 1974Google Scholar
  24. [we3] Weil, A.. Dirichlet Series and Automorphic Forms. (Lect. Notes Math., vol. 189) Berlin Heidelberg New York: Springer 1971Google Scholar
  25. [We4] weil, A.: Sur les formules explicites de la théorie des nombres Izv. Akad. Nauk SSSR, Ser. Mat.36, 3–18 (1972), Collected Papers, vol. III, pp. 249–264 (1980)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Armand Brumer
    • 1
  1. 1.Department of MathematicsFordham UniversityBronxUSA

Personalised recommendations